Patrizio Colaneri
Patrizio Colaneri
Professor of Automatica, Politecnico di Milano
Dirección de correo verificada de polimi.it
Título
Citado por
Citado por
Año
The Riccati Equation
S Bittanti, AJ Laub, JC Willems
Springer Science & Business Media, 2012
694*2012
Stability and stabilization of continuous-time switched linear systems
JC Geromel, P Colaneri
SIAM Journal on Control and Optimization 45 (5), 1915-1930, 2006
4682006
Periodic systems: filtering and control
S Bittanti, P Colaneri
Springer Science & Business Media, 2009
4492009
Stability and stabilization of discrete time switched systems
JC Geromel, P Colaneri
International Journal of Control 79 (07), 719-728, 2006
3272006
Modelling the COVID-19 epidemic and implementation of population-wide interventions in Italy
G Giordano, F Blanchini, R Bruno, P Colaneri, A Di Filippo, A Di Matteo, ...
Nature Medicine, 1-6, 2020
2882020
Dynamic output feedback control of switched linear systems
JÉC Geromel, P Colaneri, P Bolzern
IEEE Transactions on Automatic Control 53 (3), 720-733, 2008
2682008
Discrete‐time control for switched positive systems with application to mitigating viral escape
E Hernandez‐Vargas, P Colaneri, R Middleton, F Blanchini
International journal of robust and nonlinear control 21 (10), 1093-1111, 2011
2602011
Control Theory and Design: An RH2 and RH Viewpoint
P Colaneri, JC Geromel, A Locatelli
Elsevier, 1997
2231997
Invariant representations of discrete-time periodic systems
S Bittanti, P Colaneri
Automatica 36 (12), 1777-1793, 2000
2162000
The difference periodic ricati equation for the periodic prediction problem
S Bittanti, P Colaneri, G De Nicolao
IEEE Transactions on Automatic Control 33 (8), 706-712, 1988
1821988
Stability and stabilization of discrete-time semi-Markov jump linear systems via semi-Markov kernel approach
L Zhang, Y Leng, P Colaneri
IEEE Transactions on Automatic Control 61 (2), 503-508, 2015
1692015
Robust stability of time varying polytopic systems
JC Geromel, P Colaneri
Systems & Control Letters 55 (1), 81-85, 2006
1592006
Markov jump linear systems with switching transition rates: mean square stability with dwell-time
P Bolzern, P Colaneri, G De Nicolao
Automatica 46 (6), 1081-1088, 2010
1512010
Stochastic stability of positive Markov jump linear systems
P Bolzern, P Colaneri, G De Nicolao
Automatica 50 (4), 1181-1187, 2014
1362014
Stabilization of continuous-time switched nonlinear systems
P Colaneri, JC Geromel, A Astolfi
Systems & Control Letters 57 (1), 95-103, 2008
1362008
A nonconservative LMI condition for stability of switched systems with guaranteed dwell time
G Chesi, P Colaneri, JC Geromel, R Middleton, R Shorten
IEEE Transactions on Automatic Control 57 (5), 1297-1302, 2011
1312011
The periodic Lyapunov equation
P Bolzern, P Colaneri
SIAM Journal on Matrix Analysis and Applications 9 (4), 499-512, 1988
1301988
Co-positive Lyapunov functions for the stabilization of positive switched systems
F Blanchini, P Colaneri, ME Valcher
IEEE Transactions on Automatic Control 57 (12), 3038-3050, 2012
1092012
Analysis of discrete-time linear periodic systems
S Bittanti, P Colaneri
Control and dynamic systems 78, 313-339, 1996
981996
Stabilization of multirate sampled-data linear systems
P Colaneri, R Scattolini, N Schiavoni
Automatica 26 (2), 377-380, 1990
981990
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20